# SDR ASAA2018021723584

- Difficulty date: February 17, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 43,520 hours, 13,133 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 22238
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 12,911 hours, 4,263 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL,  NR 2 PACK LIGHT ILLUMINATED ON MASTER CAUTION,  PUSHED TO RESET,  LIGHT EXTIGUISHED. GROUNDED - YES. RELEASED PER MEL 21-32B RT HAND PACK PRIMARY TEMP CONTROL IS INOP. PERFORMED B737-800 FIM 21-62 TASK 801 FOUND RIGHT PACK TCV ILLUMINATED. REMOVED AND REPLACED RIGHT PACK TCV IAW AMM 21-51-10. OPS CHECK GOOD.
